# SDR R61A201806270738

- Difficulty date: June 27, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 22,218 hours, 15,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1681
- Condition: Partial Deploy
- Location: R1 Door
- Part time: 8,566 hours, 5,644 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE PARTIALLY DEPLOYED. R&R R1 EMERGENCY SLIDE IAW AMM 52-41-40.
